AMS eContent Search Results
Matches for: msc=(37P05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Mei-Chu Chang, Carlos D’Andrea, Alina Ostafe, Igor E. Shparlinski and Martín Sombra. Orbits of polynomial dynamical systems modulo primes. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dragos Ghioca, Liang-Chung Hsia and Khoa Dang Nguyen. Simultaneously preperiodic points for families of polynomials in normal form. Proc. Amer. Math. Soc. 146 (2018) 733-741.
Abstract, references, and article information   
View Article: PDF

[3] Jung Kyu Canci and Laura Paladino. Preperiodic points for rational functions defined over a global field in terms of good reduction. Proc. Amer. Math. Soc. 144 (2016) 5141-5158.
Abstract, references, and article information   
View Article: PDF

[4] John R. Doyle. Preperiodic portraits for unicritical polynomials. Proc. Amer. Math. Soc. 144 (2016) 2885-2899.
Abstract, references, and article information   
View Article: PDF

[5] Shilei Fan and Lingmin Liao. Dynamics of the square mapping on the ring of $p$-adic integers. Proc. Amer. Math. Soc. 144 (2016) 1183-1196.
Abstract, references, and article information   
View Article: PDF

[6] Xander Faber. Benedetto's trick and existence of rational preperiodic structures for quadratic polynomials. Proc. Amer. Math. Soc. 143 (2015) 685-694.
Abstract, references, and article information   
View Article: PDF

[7] Alon Levy, Michelle Manes and Bianca Thompson. Uniform bounds for preperiodic points in families of twists. Proc. Amer. Math. Soc. 142 (2014) 3075-3088.
Abstract, references, and article information   
View Article: PDF

[8] Joseph H. Silverman. An algebraic approach to certain cases of Thurston rigidity. Proc. Amer. Math. Soc. 140 (2012) 3421-3434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dragos Ghioca and Thomas J. Tucker. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. Proc. Amer. Math. Soc. 138 (2010) 937-942. MR 2566560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1

American Mathematical Society